# SDR 20000919SH015

- Difficulty date: August 26, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Engine: Pwa JT9D7Q
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: F, E, C

## Discrepancy

NR 3 ENGINE FIRE WARNING ON TAKEOFF.  BOTTLE DISCHARGED.  ENGINE SHUT DOWN.  AIRCRAFT RETURNED TO AKL.  FOUND BROKEN 8TH STAGE ANTI-ICE DUCT THROTTLE CABLE MELTED AND JUMBLED.  WIRE BUNDLES MELTED, ENGINE CHANGED.  OPERATOR:  POLAR AIR CARGO AKL TO KHG.  (X)
